Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, pp. 273-285.
@article{AIHPB_1995__31_1_273_0,
     author = {Varadhan, S.R.S.},
     title = {Self {Diffusion} of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {273--285},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {1},
     year = {1995},
     zbl = {0816.60093},
     mrnumber = {1340041},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_1_273_0/}
}
TY  - JOUR
AU  - Varadhan, S.R.S.
TI  - Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1995
DA  - 1995///
SP  - 273
EP  - 285
VL  - 31
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1995__31_1_273_0/
UR  - https://zbmath.org/?q=an%3A0816.60093
UR  - https://www.ams.org/mathscinet-getitem?mr=1340041
LA  - en
ID  - AIHPB_1995__31_1_273_0
ER  - 
%0 Journal Article
%A Varadhan, S.R.S.
%T Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1995
%P 273-285
%V 31
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1995__31_1_273_0
Varadhan, S.R.S. Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, pp. 273-285. http://www.numdam.org/item/AIHPB_1995__31_1_273_0/

[1] C. Kipnis, Central limit theorems for infinite series of queues and applications to simple exclusion, Ann. Prob. Vol. 14, 1986, pp. 397-408. | MR | Zbl

[2] C. Kipnis and S.R.S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and application to simple exclusions, Comm. Math. Phys. Vol. 104, 1986, pp. 1-19. | MR | Zbl

[3] T. Liggett, Interacting Particle Systems, Springer-Verlag, 1985. | MR | Zbl

[4] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin-Heidelberg-New York, 1979. | MR | Zbl

[5] L. Xu, Ph. D Dissertation, New York University, 1993.